# SDR CALA2013041500217

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 48,884 hours, 16,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111310
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME STA 440R SHOWS FRAME CRACKED INBD FASTENER HFEC.  FUSELAGE FRAME STA 440R HAS BEEN REPAIRED IAW EC/RA 5310-05715.  ISSUE DIP TO READ:" ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 44,000 CYCLES FOR THE INSPECTION REQUIREMENTS."  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 CYCLES.  PLANNING TO CONTACT ENGINEERING ATER 43,000 CYCLES BUT BEFORE 44,000 CYCLES FOR INSPECTION REQ REF ECRA 5310-05715.
